Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Non-involutorial space transformations associated with a linear congruence


Author: M. L. Vest
Journal: Bull. Amer. Math. Soc. 48 (1942), 874-882
MathSciNet review: 0007631
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1942-07809-8
PII: S 0002-9904(1942)07809-8